# SDR DHL2003742537

- Difficulty date: November 20, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT MLG SUPPORT FITTING RETAINER BOLT LUGS ELONGATED.  ACCOMPLISHED REPAIR TO LT MLG SUPPORT FITTING IAW B727 S/B 57-0153 REV 4, LEAK CHECK GOOD.
